Random fixed point theorems and Leray[--]Schauder alternatives for $\,{\mathcal U}_c^{\kappa}\,$ maps
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 299-310
Printed June 1, 2005
Ravi P. Agarwal, Donal O'Regan
Florida Institute of Technology, National University of Ireland
Abstract : This paper presents new random fixed point theorems for ${\mathcal U}_c^{\kappa}$ maps and new random Leray--Schauder alternatives for $\,{\mathcal U}_c^{\kappa}\,$ type maps. Our arguments rely on recent deterministic fixed point theorems and on a result on hemicompact maps in the literature.
Keywords : random fixed point theorems, $\,{\mathcal U}_c^{\kappa}\,$ maps, random Leray--Schauder alternatives, deterministic fixed point theorems, hemicompact maps
MSC numbers : 47A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd